# SDR SWIA200617020

- Difficulty date: August 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 15,342 hours, 20,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT FRONT LEFT ARE INOP.  REPLACED FUSE BY FORWARD ELBP.  OPERATIONAL CHECKS GOOD.
